# SDR AALA2009021300102

- Difficulty date: January 9, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 67,122 hours, 35,547 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misrepaired
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER SEAT TRACK REPAIR TEES INCORRECT AT STATION 148 ON FLIGHT DECK.  REMOVED AND REPLACED SEAT TRACK TEES PER DRAWING EDK1346.
